Convergence analysis for an exponentially fitted finite volume method
ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1165-1188
Cet article a éte moissonné depuis la source Numdam
@article{M2AN_2000__34_6_1165_0,
author = {Vanselow, Reiner},
title = {Convergence analysis for an exponentially fitted finite volume method},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis },
pages = {1165--1188},
year = {2000},
publisher = {Dunod},
address = {Paris},
volume = {34},
number = {6},
mrnumber = {1812732},
zbl = {0974.65098},
language = {en},
url = {http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1165_0/}
}
TY - JOUR AU - Vanselow, Reiner TI - Convergence analysis for an exponentially fitted finite volume method JO - ESAIM: Mathematical Modelling and Numerical Analysis PY - 2000 SP - 1165 EP - 1188 VL - 34 IS - 6 PB - Dunod PP - Paris UR - http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1165_0/ LA - en ID - M2AN_2000__34_6_1165_0 ER -
%0 Journal Article %A Vanselow, Reiner %T Convergence analysis for an exponentially fitted finite volume method %J ESAIM: Mathematical Modelling and Numerical Analysis %D 2000 %P 1165-1188 %V 34 %N 6 %I Dunod %C Paris %U http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1165_0/ %G en %F M2AN_2000__34_6_1165_0
Vanselow, Reiner. Convergence analysis for an exponentially fitted finite volume method. ESAIM: Mathematical Modelling and Numerical Analysis , Tome 34 (2000) no. 6, pp. 1165-1188. http://geodesic.mathdoc.fr/item/M2AN_2000__34_6_1165_0/